# SDR 2014FA0000164

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: General aviation
- Aircraft: N806BA
- Make and model: Cessna 208B
- Aircraft serial: 208B0943
- Aircraft time: 15,546 hours, 34,337 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,731 hours, 9,006 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: NA
- Part serial: NA
- Condition: Blocked
- Location: Zone 500
- Part time: 15,546 hours, 34,337 cycles
- Component: Pitot System, Cessna, NA
- Component part number: NA
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE PILOT NOTICED THE PILOT SIDE AIRSPEED INDICATOR WAS INDICATING 20-30KT DIFFERENCE FROM COPILOT SIDE. PILOT RETURNED TO BASE WHERE MAINTENANCE FOUND MOISTURE IN THE PILOTS SIDE PITOT LINE. MAINTENANCE REMOVED MOISTURE AND OPS CHECK PITOT HEAT AND VERIFIED THAT THE PITOT HEAT WAS WORKING.  A PITOT STATIC TEST WAS COMPLETED TO VERIFY SYSTEM WAS AIRWORTHY.
